MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF33, 11X100 KII Z-THR FIOS, 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF33, 11X100 KII Z-THR FIOS, 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: the trocar was being inserted into to the abdomen.Patient was undergoing laparoscopic cholecystectomy.While inserting the trocar into the abdomen, the valve got dislodged and fell into the abdomen.It was directly identified and removed.The trocar, which was leaking air now, was removed and replaced with a new one.Intervention: the valve was identified and directly removed from the abdomen.The trocar was removed and replaced with a new one.Patient status: no effect on patient, immediate action was taken.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as the returned unit met current specifications and no damages or non-conformances were found.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: the trocar was being inserted into to the abdomen.Patient was undergoing laparoscopic cholecystectomy.While inserting the trocar into the abdomen, the valve got dislodged and fell into the abdomen.It was directly identified and removed.The trocar, which was leaking air now, was removed and replaced with a new one.Additional info received from applied medical representative on 12-jan-23 via email: after contacting the hospital to make sure that the given item was the right one, the hospital and mainly the person who was responsible for giving it to us assured that the correct unit was given.The dr was asked again what he saw exactly, dr [name] said that they saw something like a 'black rubber ring' in the abdomen, so they directly assumed that it fell from the trocar, since all trocars being used were from applied medical.It was mentioned to him that none of our internal valves have a ring-like shape, and doctor was also asked for a recording or a screenshot of the piece that was seen inside the abdomen, but he said that there is none.After returning the unit for investigation and after making sure from the hospital that it was the right one, it was shown that there was no internal valve dislodgment.Doctor was asked if he thinks it might have fell from somewhere else, but he said he does not know.Intervention: the valve was identified and directly removed from the abdomen.The trocar, which was leaking air now, was removed and replaced with a new one.Patient status: no effect on patient, immediate action was taken.

Brand Name
CTF33, 11X100 KII Z-THR FIOS, 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15798446
Report Number2027111-2022-00820
Device Sequence Number14614898
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212(17)230928(30)01(10)1392867
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Model NumberCTF33
Device Catalogue Number101472324
Device Lot Number1392867
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CTF03, CLIP APPLIER
Patient SexUnknown